# SDR DALA2020011000199

- Difficulty date: July 31, 2019
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 80,849 hours, 36,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR / FRAME FORKS / CRACKED AND OVERSIZED HOLES / AD 2018-25-08, FR25 HOLE #H1 FR26(H2, H3) AND FR26A(H10, H11), REPAIR PER ER/A 579317-14AD ON SHOP WORK ORDER PR0134
